# SDR UPS202758

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162276
- Condition: Corrosion
- Location: Nr 6 K-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND NR 6 K-FLAP O/B HINGE LUG ATTACH POINT HAS CORROSION UNDER TOP BOLT O/B SIDE.  REPLACED K-FLAP PER SRM 57-51-1 AND MM 27-81-01.
